# SDR DALA2016030601677

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT WING ACCESS PLATE NR 1357C.  SM, CARD 407, ZONE 100. CORROSION WAS REMOVED, COUNTERSINK WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS .532" AND WERE FOUND 2 COUNTERSINKS OUT OF LIMITS, MEASURED .539" AND .539" THEREFORE  HOLES AND COUNTERSINKS WERE REWORKED AND MEASURED 1, 1.0 .329" COUNTERSINK .617" NR 2, 1.0 .330" COUNTERSINK .605" , BUSHINGS WERE FABRICATED WITH OD NR 1 .330 AND COUNTERSINK .511" NR 2, OD. .3305" AND COUNTERSINK .512" AREAS AND BUSHINGS WERE TREATED AND BUSHINGS WERE INSTALLED IAW SRM 51-22-2A, COND II AND 51-10-3. TOOL USED GAGE, PN 1127, S/N 55759  D/D 23-MAR-16.
